OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4903

Title: On topology and dimensions of recurrent uniform Cantor sets
Authors: Stella, Sergio
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Stella, “On topology and dimensions of recurrent uniform Cantor sets”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 232-247.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Su un insieme di Cantor ricorrente, verificante una condizione di uniformità, si introduce una metrica naturale che consente di stimare la sua dimensione di Hausdorff, provando inoltre che essa coincide con la sua dimensione box-counting, generalizzando a spazi metrici ben noti teoremi validi per insiemi autosimili.
Introducing a natural metric on a recurrent uniform Cantor set we are able to estimate its Hausdorff dimension and show that it coincides with its box-counting dimension, generalizing in a metric space well-known theorems about self-similar sets.
URI: http://hdl.handle.net/10077/4903
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
StellaRendMat21.pdf1.07 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.